# SDR DXTA2021080246130

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 2,584 hours, 1,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHT OVER SEAT 7 AND TOILET WERE INOPERABLE WITH INITIAL TEST OF EMER LIGHTING SYSTEM (EMER LIGHT SWITCH TO ARM, WITH BATTERIES IN THE OFF POSITION). SEAT 7 AND TOILET EMER LIGHTS ILLUMINATED WITH POWER ON AIRCRAFT. THE LIGHTS STAYED ON WITH EMER SWITCH TO OFF AND MAIN BATTERIES OFF. // SIGNOFF// PERFORMED SEVERAL EMERGENCY LIGHTING OPERATIONAL CHECK SEVERAL TIMES, ALSO IN FRONT OF THE PILOTS AND OPS CHECKS GOOD AT THIS TIME WITH NO DEFECT NOTED, ALL WORK OONE IAW CE·680A AMM 33-SO-00,
